Michigan, 2011

Excessive Heat in Michigan, July 17 to 22, 2011

July 17 to 22, 2011 · NWS DTX · 17 events in 17 counties and zones

A mid July heat wave helped cap off the warmest month on record at Detroit. Three direct deaths were reported due to the heat wave, as heat indices were above 100 degrees.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
3
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

A mid July heat wave helped cap off the warmest month on record at Detroit. Three direct deaths were reported due to the heat wave, as heat indices were above 100 degrees. Here are the high temperatures recorded for Detroit and Flint during the period of July 17th-22nd:

Flint, 95, 94, 94, 95, 99, 84.|Detroit, 92, 96, 94, 96, 100, 95.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jul 17, 5:57 AM EST, 6 hours 3 minutes earlier.

Area forecast discussion, Jul 17, 5:57 AM EST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
657 AM EDT SUN JUL 17 2011

.AVIATION...

//DISCUSSION...

REDUCED VISIBILITIES DUE TO HAZE AT TAF ISSUANCE SHOULD QUICKLY BURN
OFF/MIX OUT AS WINDS INCREASE TO 4-8 KNOTS AFTER SUNRISE. THE LIGHT
SOUTHWESTERLY FLOW WILL PERSIST THROUGH TONIGHT IN ADVANCE OF A SLOW
MOVING FRONT PUSHING SOUTH OUT OF CANADA. DRY CONDITIONS AND MOSTLY
SUNNY SKIES ARE EXPECTED UNTIL AT LEAST 06Z WITH JUST A SLIGHT
CHANCE OF A SHOWER OR THUNDERSTORM TOWARDS THE END OF THE TAF CYCLE
AS THE FRONT APPROACHES. CONFIDENCE IS NOT HIGH ENOUGH IN THIS
OCCURRENCE TO INCLUDE ANY MENTION OF PRECIPITATION IN THE FORECAST.
ALTHOUGH LIGHT WINDS SHOULD SUPPORT SOME MIXING OVERNIGHT...THERE
WILL BE A CHANCE OF HAZE/BR AGAIN AS LOW LEVEL MOISTURE/DEWPOINTS
CONTINUE TO INCREASE.

//DTW THRESHOLD THREATS...

* NONE

&&

.PREV DISCUSSION...ISSUED 412 AM EDT SUN JUL 17 2011

SHORT TERM...TODAY AND TONIGHT

TEMPERATURES AND HUMIDITY WILL CONTINUE TO CLIMB TODAY AS HEIGHTS
BUILD OVER THE REGION. SOUTHWESTERLY RETURN FLOW INCREASES AS THE
LOW PRESSURE SYSTEM OVER ONTARIO SLOWLY SINKS SOUTHWARD...ADVECTING
THE HOT AIRMASS THAT HAS BEEN PLAGUING THE PLAINS INTO NORTHERN
MICHIGAN. DEWPOINTS WILL CLIMB A FEW MORE DEGREES TODAY...AND THE
NAM IS ACTUALLY DOING PRETTY WELL SHOWING VALUES ONLY REACHING THE
MID AND UPPER 60S...WHILE THE TRULY MUGGY AIR LOCATED WEST OF LAKE
MICHIGAN WILL NOT ARRIVE UNTIL LATE TONIGHT AND MONDAY. HIGHS TODAY
WILL TOP OUT 2-4 DEGREES MORE THAN YESTERDAY IN THE 90-94 RANGE
WITH HEAT INDICES MAXING OUT AROUND 96...JUST SHY OF WHAT WE NEED
FOR A HEAT ADVISORY. THE DEPARTMENT OF ENVIRONMENTAL QUALITY HAS
ALSO ISSUED AN AIR QUALITY ALERT FOR COUNTIES ALONG AND SOUTH OF THE
M-59 CORRIDOR.

SHORTWAVE ENERGY MOVING AROUND THE UPPER LEVEL RIDGE FROM THE FOUR
CORNERS REGION HAS BEEN RESPONSIBLE FOR GENERATING CONVECTION IN
NORTH DAKOTA AND MINNESOTA OVERNIGHT. THESE THUNDERSTORMS HAVE SHOWN
SIGNS OF WEAKENING IN THE LAST COUPLE HOURS AS THEY TRACK EASTWARDS
INTO THE SURFACE RIDGE THAT STILL ENCOMPASSES THE ENTIRE GREAT LAKES
REGION. WITH NO LOW LEVEL JET IN THE VICINITY...EXPECT TO SEE THIS
DIMINISHING TREND CONTINUE INTO THIS MORNING HOURS. DAYTIME HEATING
AND ADDITIONAL SHORTWAVES ROUNDING THE RIDGE WILL LIKELY RESULT IN A
RE-INTENSIFICATION OF THIS ACTIVITY THROUGHOUT THE AFTERNOON. AT
THIS TIME IT IS EXPECTED TO BE TOO FAR REMOVED TO AFFECT SKY COVER
ACROSS SOUTHEAST MICHIGAN...BUT WILL BE SOMETHING TO MONITOR AS WE
HEAD INTO THE AFTERNOON. THE BULK OF THE MODELS SHOWS THE REMNANTS
OF THIS ACTIVITY CASCADING AROUND THE RIDGE TOWARDS LAKE HURON
OVERNIGHT...POSSIBLY IMPACTING NORTHERN PORTIONS OF THE CWA. ANOTHER
MCS WILL LIKELY DEVELOP ACROSS SOUTHERN WISCONSIN IN THE VICINITY OF
THE LOW LEVEL JET BUT IS EXPECTED TO REMAIN WEST OF THE FORECAST
AREA. GIVEN THE UNCERTAINTY IN HOW ALL OF THIS WILL PLAY OUT...HAVE
ADDED AT LEAST A SLIGHT CHANCE(20 POP) TO THE SOUTHERN HALF OF THE
FORECAST AREA WITH 30-40 POPS FURTHER NORTH. OTHERWISE...CONDITIONS
WILL BECOME INCREASINGLY HUMID OVERNIGHT AS DEWPOINTS CREEP UP TO
NEAR 70 DEGREES WITH THE LOW LEVEL THETA-E RIDGE OVERHEAD.

LONG TERM...MONDAY THROUGH SATURDAY

PRONOUNCED UPPER RIDGE AXIS WILL LIE TO THE WEST ON MONDAY...KEEPING
SOUTHEAST MICHIGAN ALONG THE NORTHEAST PERIPHERY AND WITHIN 40-50
KNOTS OF WEST-NORTHWEST MID LEVEL FLOW.  THIS SETUP PROVIDES A
FAVORABLE DOWNSTREAM POSITION FOR ANY FORWARD PROPAGATING/COLD POOL
DRIVEN MCS ACTIVITY EVOLVING UPSTREAM LATE TODAY/TONIGHT TO
POTENTIALLY IMPACT THE REGION ON MONDAY.  THIS ACTIVITY MAY BE TIED
TO ONE OR MORE WEAK MID LEVEL FILAMENTS FUNNELING OVER THE RIDGE
PERIPHERY.  GIVEN THE SCALE...MODELS FAIL TO CAPTURE THESE DETAILS
WITH ANY DEGREE OF CERTAINTY.  THERMODYNAMIC BACKGROUND WILL
CERTAINLY SUPPORT CONVECTION SHOULD SOME FORM OF LARGER SCALE ASCENT
COME TO FRUITION.  AN EARLY DAY WEAKENING MCS AND A CORRESPONDING
THICKER MID CLOUD FIELD WOULD CUT INTO THE HEATING POTENTIAL...BUT
MAY ALSO PROVIDE A MORE DEFINED DIFFERENTIAL HEATING/CONVERGENCE
ZONE FOR CONVECTION TO ANCHOR ALONG LATER IN THE DAY.  A MODIFIED
SOUNDING ASSUMING LIMITED HEATING DISRUPTION YIELDS UPWARDS OF 3000
J/KG OF WEAKLY CAPPED SBCAPE DURING THE AFTERNOON PERIOD.  UNDER
MODEST BUT STILL SUFFICIENT MID LEVEL FLOW/SHEAR PARAMETERS AND AN
INVERTED-V SOUNDING...A CONDITIONAL DAMAGING WIND THREAT DOES
EXIST. THE HIGH TEMPERATURE FORECAST FOR MONDAY REMAINS SLIGHTLY
CONSERVATIVE GIVEN THE POSSIBLE ISSUES WITH CLOUDS/PRECIPITATION...
GENERALLY WITHIN THE 88-91F RANGE.

A WEAK SURFACE REFLECTION WILL EASE SOUTH OF THE REGION ON TUESDAY
AS HIGH PRESSURE BUILDS ACROSS SOUTHERN ONTARIO.  THIS WILL SHIFT
THE PRIMARY THETA-E/INSTABILITY GRADIENT BRIEFLY BACK TO THE
SOUTH AND WEST THROUGH TUESDAY NIGHT.  THIS LEAVES THE LOCAL AREA
WITH NO REAL DEFINED FORCING MECHANISM TO OVERCOME A CAPPED MID
LEVEL ENVIRONMENT.  UNLESS THIS CHANGES VIA THE PASSAGE OF A MID
LEVEL WAVE/DECAYING MCS...ANTICIPATE A MODIFIED SOUNDING YIELDING
2500-3000 J/KG OF MLCAPE WILL REMAIN UNTAPPED.  THIS SUPPORTS THE
GOING DRY FORECAST FOR THESE PERIODS.  12Z GFS AND NAM DO ALLOW FOR
SOME WIDELY SCATTERED LATE DAY ACTIVITY...BUT LOOK ERRONEOUS THANKS
TO SOME CORRUPTIVE 76-77F DEWPOINT CONTOURS IN THE RAW DATA FIELD.
850 MB TEMPERATURES CONTINUE TO HOVER IN THE MID TO UPPER TEENS AND
FULLY MIXED SHOULD YIELD HIGHS RANGING FROM LOWER 90S SOUTH AND WEST
OF I-75 TO MID 80S IN THE THUMB.

THE PRONOUNCED UPPER RIDGE EXTENDING THROUGHOUT A LARGE MAJORITY OF
THE CONUS WILL MAKE THE HEAT AND HUMIDITY THE MAIN STORY RIGHT
THROUGH NEXT WEEKEND.  A WELL-MIXED AND DEEPENING SOUTHWEST FLOW
WILL AID THE ELEVATED HEIGHTS IN NUDGING DAYTIME TEMPERATURES UP A
NOTCH WEDNESDAY AND THURSDAY.  THURSDAY LOOKS TO BE THE WARMEST DAY
WITH THE LEAST AMOUNT OF UNCERTAINTY /POSSIBLE CLOUD AND
PRECIPITATION ISSUES/...WITH READINGS SOLIDLY ACHIEVING MID 90S PER
LATEST PROGGED THERMAL FIELDS.  ECMWF IS THE MOST AGGRESSIVE WITH
THIS HEAT...DRIVING AN IMPRESSIVE 26C 850MB TEMPERATURE AXIS INTO
THE REGION DURING THE DAY.  MIDWEEK CONDITIONS MAY NECESSITATE HEAT
RELATED HEADLINES...ESPECIALLY GIVEN THE POTENTIAL FOR CONSECUTIVE/
MULTIPLE DAYS OF HEAT INDICES IN THE 95-100 RANGE.

THETA-E GRADIENT WILL RECOIL BACK NORTHEAST ON WEDNESDAY IN RESPONSE
TO THE INCREASING SOUTHWEST FLOW.  THIS AXIS MAY PROVIDE ENOUGH
ASCENT TO SUPPORT CONVECTIVE DEVELOPMENT WITH THE AID OF DAYTIME
DESTABILIZATION.  IN ADDITION...CANNOT RULE OUT THAT A NOCTURNAL MCS
UPSTREAM WILL ANCHOR ALONG THE EDGE OF THE CAP AND THEN DROP
SOUTHEAST INTO THE REGION DURING THIS TIME.  SIMILAR CONDITIONAL
OPPORTUNITY WILL EXIST FRIDAY/SATURDAY...BUT NOT ENOUGH SUPPORT YET
GIVEN THE MID LEVEL WARMTH TO WARRANT A DEFINED POP MENTION THROUGH
THIS PERIOD.

MARINE...

GOOD MARINE CONDITIONS CAN BE EXPECTED AGAIN TODAY AS THE CENTRAL
GREAT LAKES REMAIN BETWEEN HIGH PRESSURE NEAR THE EAST COAST AND A
SLOW MOVING FRONT PUSHING SOUTH OUT OF CANADA. THIS WEAK FRONT WILL
PROVIDE A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS TO MOVE
SOUTH ACROSS THE GREAT LAKES FROM TONIGHT THROUGH MONDAY NIGHT.
THERE IS THE POTENTIAL FOR SOME OF THE STORMS TO BE STRONG ON
MONDAY...ESPECIALLY FROM SOUTHERN LAKE HURON TO LAKE ERIE. HIGH
PRESSURE WILL RETURN BEHIND THIS FRONT BRINGING FAVORABLE MARINE
CONDITIONS AGAIN FOR TUESDAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....KEC
SHORT TERM...KEC
LONG TERM....MR
MARINE.......KEC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jul 17, 3:11 AM EST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
411 AM EDT SUN JUL 17 2011

MIZ047>049-053>055-060>063-068>070-075-076-082-083-180815-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
411 AM EDT SUN JUL 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A LOW CHANCE OF THUNDERSTORMS LATE TONIGHT ACROSS
SOUTHEAST MICHIGAN. THESE STORMS ARE NOT EXPECTED TO BECOME
SEVERE AS THEY TRACK TOWARD THE SOUTHEAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST MICHIGAN
MONDAY AND MONDAY NIGHT. THE POTENTIAL EXISTS FOR STORMS TO
BECOME SEVERE THROUGH THE EVENING HOURS.

AN EXTENDED STRETCH OF HOT AND HUMID CONDITIONS WILL EXIST ACROSS
SOUTHEAST MICHIGAN THROUGH THE UPCOMING WEEK. DAYTIME HEAT INDICES
WILL BE IN THE MIDDLE AND UPPER 90S DURING THIS TIME. THESE VALUES
WILL PEAK AROUND 100 ON WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-180815-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
411 AM EDT SUN JUL 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A LOW CHANCE OF THUNDERSTORMS LATE TONIGHT ACROSS ALL
MARINE AREAS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE AS
THEY TRACK TOWARD THE SOUTHEAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL MARINE AREAS MONDAY
AND MONDAY NIGHT. THE POTENTIAL EXISTS FOR STORMS TO BECOME SEVERE
THROUGH THE EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

17 excessive heat. Local standard time, as filed.

Excessive Heat, Midland

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Midland forecast zone
Reported by
Newspaper
Coordinates
43.647, -84.388 (the zone’s center; the record gives no point)

Excessive Heat, Bay

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Bay forecast zone
Reported by
Newspaper
Coordinates
43.721, -83.942 (the zone’s center; the record gives no point)

Excessive Heat, Huron

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Huron forecast zone
Reported by
Newspaper
Coordinates
43.910, -82.855 (the zone’s center; the record gives no point)

Excessive Heat, Saginaw

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Saginaw forecast zone
Reported by
Newspaper
Coordinates
43.335, -84.053 (the zone’s center; the record gives no point)

Excessive Heat, Tuscola

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Tuscola forecast zone
Reported by
Newspaper
Coordinates
43.491, -83.440 (the zone’s center; the record gives no point)

Excessive Heat, Sanilac

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Sanilac forecast zone
Reported by
Newspaper
Coordinates
43.443, -82.646 (the zone’s center; the record gives no point)

Excessive Heat, Shiawassee

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Shiawassee forecast zone
Reported by
Newspaper
Coordinates
42.954, -84.147 (the zone’s center; the record gives no point)

Excessive Heat, Genesee

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Genesee forecast zone
Reported by
Newspaper
Coordinates
43.022, -83.707 (the zone’s center; the record gives no point)

Excessive Heat, Lapeer

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Lapeer forecast zone
Reported by
Newspaper
Coordinates
43.090, -83.222 (the zone’s center; the record gives no point)

Excessive Heat, St. Clair

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
St. Clair forecast zone
Reported by
Newspaper
Coordinates
42.931, -82.664 (the zone’s center; the record gives no point)

Excessive Heat, Livingston

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Livingston forecast zone
Reported by
Newspaper
Coordinates
42.603, -83.911 (the zone’s center; the record gives no point)

Excessive Heat, Oakland

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Oakland forecast zone
Deaths
1 direct, 0 indirect
Reported by
Newspaper
Coordinates
42.660, -83.386 (the zone’s center; the record gives no point)

A 37 year old highland man died from several factors including an enlarged heart, obesity and hyperthermia.

Excessive Heat, Macomb

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Macomb forecast zone
Reported by
Newspaper
Coordinates
42.673, -82.910 (the zone’s center; the record gives no point)

Excessive Heat, Washtenaw

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Washtenaw forecast zone
Reported by
Newspaper
Coordinates
42.253, -83.839 (the zone’s center; the record gives no point)

Excessive Heat, Wayne

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Wayne forecast zone
Deaths
2 direct, 0 indirect
Reported by
Newspaper
Coordinates
42.285, -83.261 (the zone’s center; the record gives no point)

A 60 year old man died due to hyperthermia, as he was found in his car with the windows rolled up. A 57 year old man was also found dead due to|hyperthermia in his Redford Township group home.

Excessive Heat, Lenawee

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Lenawee forecast zone
Reported by
Newspaper
Coordinates
41.895, -84.066 (the zone’s center; the record gives no point)

Excessive Heat, Monroe

When
July 17, 12:00 PM EST to July 22, 7:00 PM EST
Where
Monroe forecast zone
Reported by
Newspaper
Coordinates
41.921, -83.494 (the zone’s center; the record gives no point)

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Excessive Heat, Oakland2011-07-2037MalePermanent HomeDirect
Excessive Heat, Wayne2011-07-2160MaleVehicle/Towed TrailerDirect
Excessive Heat, Wayne2011-07-2157MalePermanent HomeDirect

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2011Every state in 2011This day in weather historyWarnings in Michigan, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 332664, 332665, 332666, 332667, 332668, 332669, 332670, 332671, 332672, 332673, 332674, 332675, 332677, 332679, 332680, 332681, 332684.